# SDR USAA030085

- Difficulty date: June 1, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6552878V97
- Condition: Corroded
- Location: Fuselage
- Part time: 40,013 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SILL ASSEMBLY CORRODED 1.5 INCH AREA, AFT ENTRY DOOR LOWER SILL ASSEMBLY FROM STATON 907 PLUS 6 INCHES, STATION 1006.  INSTALLED NEW Z-ANGLE PER SRM 51-10-02.  (M)
